On oscillation and nonoscillation of second-order dynamic equations


Zafer A.

APPLIED MATHEMATICS LETTERS, vol.22, no.1, pp.136-141, 2009 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 22 Issue: 1
  • Publication Date: 2009
  • Doi Number: 10.1016/j.aml.2008.03.003
  • Journal Name: APPLIED MATHEMATICS LETTERS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.136-141
  • Keywords: Oscillation, Nonoscillation, Time scale, Second order, TIME SCALES, DISCONJUGACY, CRITERIA

Abstract

New oscillation and nonoscillation criteria are established for second-order linear equations with damping and forcing terms. Examples are given to illustrate the results. (C) 2008 Elsevier Ltd. All rights reserved.